# SDR MYWA120018

- Difficulty date: February 7, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N742MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 27,779 hours, 11,426 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  FOUND NR 2 ENGINE LEAKING FUEL FROM HMU LOWER PLATE.  REMOVED AND REPLACED NR 2 ENGINE HMU PER B737-800 AMM 73-21-10 PENDING OPS/LEAK CHECK SEE ITEM 12 LOG PAGE 237890, OPS CHECK GOOD IAW AMM 71-00-00, TEST 3A - IDLE POWER.
